Volume 19, issue 7 (2019)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24, 1 issue

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
On properties of Bourgeois contact structures

Samuel Lisi, Aleksandra Marinković and Klaus Niederkrüger

Algebraic & Geometric Topology 19 (2019) 3409–3451

The Bourgeois construction associates to every contact open book on a manifold V a contact structure on V × T2. We study some of the properties of V that are inherited by V × T2 and some that are not.

Giroux has provided recently a better framework to work with contact open books. In the appendix, we quickly review this formalism, and we work out a few classical examples of contact open books to illustrate how to use this new language.

PDF Access Denied

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

symplectic topology, contact topology, symplectic fillings, contact structures, Bourgeois construction, fillability, overtwisted
Mathematical Subject Classification 2010
Primary: 57R17
Received: 28 February 2018
Revised: 13 February 2019
Accepted: 30 March 2019
Published: 17 December 2019
Samuel Lisi
Department of Mathematics
University of Mississippi
University, MS
United States
Aleksandra Marinković
Faculty of Mathematics
University of Belgrade
Klaus Niederkrüger
Institut Camille Jordan
Université Claude Bernard Lyon 1